Couldn't find what you looking for?

TRY OUR SEARCH!

My mother is starting to detox off of Methadone. She is in in her first 48 hour of detox. Is there anyone that can help me know what to expect.

Loading...

she will think she is goin crazy....legs hurt cant sit still...cant sleep cant eat dont bother her jst ask what she needs tell herto take a bath once an hour when its bad..i too am on my third day without methadone...21 yr old veteran tryin to help myself encourage her she can do t..ive tried once,,,,7 days...real bad here we go again
Reply

Loading...

From my understanding of your post, your Mom is now day 4 post Methadone withdrawal. If she is still continuing to stay on her path, please send her my congratulations. Tell her she will get through this. One day at a time. Family, friends, support groups are a necessity in this critical time.

I was informed that the 3rd, 4th and 5th day of withdrawal are the hardest. She's almost there! How is she doing now?

I read that everyone is individual and will not always have the exact same symptoms:

Anxiety
Impending sense of doom
Diarrhea
Sweats/chills
Muscle cramps
Headaches
Sneezing
Yawning
Runny Nose
fever
body aches (like the flu)
Tremors
and agitation.

I'm sure there are other symptoms that people experience that I have not mentioned and are valid.

I do pray for your Mom to find the strength to pull through this. I have found this the most challenging feat ever in my life.

God bless you too :-)
Reply

Loading...

My husband is detoxing from methadone. He has gone from 100 mgs to 60 mgs in about a week. They are detoxing him for failing for marijuana. He doesn't have that in his system now (old drug test) and tonight it's like a switch flipped inside his head. He is hallucinating and I know that is not a normal part of detoxing. I detoxed years ago and yes it was a living nightmare but I never lost my mind like that. I got him into the bath because that's what got me through it. I'm hoping he will be ok in the morning. Has anyone ever experienced withdrawals with hallucinations?
Reply

Loading...

Methadone withdrawals last from a month up to 3 months!!! it has extended release in the body and it is stored there for a long time, unlike other opiates, which last up to a week. methadone withdrawals are the hardest with the peak being around the 15th day. she must consult a specialist who could help her overcome the symptoms. or she must have super-strong will power!!!
Reply

Loading...

Interesting situation been on a step down for 30 days from 100mgs methadone a day and 6-7 10/325 oxycodone.

I'm just sick of streaching it out trying to just go as long as I can without taking it then only taking 5mgs methadone and/or 1 of the percs. The bummer is I have been in a moderate to mild withdrawl since I started this attempt. I have been on this medacation for 3 years and have been a compliant patitent never abusing but using the meds.

I was told and was hoping it was true but knew it sounded too good to be but was told that if I took the meds for pain I would not become addicted well I may not be "addicted" but I am for certain physically dependant what's the difference ether way this part is diffacult. Luck to any/all of you who have made it or are trying to get free of this stuff.

ANYONE HAVE THE ANSWER FOR THE FEELING OF "CREEPY CRAWLY" THAT WON'T LEAVE ME ALONE???

Blessings to all
Krickett
Reply

Loading...